# SDR MK1Y20230305008

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, A DENT WAS FOUND ON THE LOWER SKIN PANEL OF LAP SPLICE AT STR 36L, STA 1433 (BELOW BULK CARGO DOOR). DENT DIMENSIONS: L=2.24", A=1.95, Y=0.050, A/Y=39.
